# SDR YENA2024060400821

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON RH SEAT TRACK LOCATED BTW FR12/19 AND Y=300RH AT CABIN FLOOR STRUCTURE (W1); (RESOLVED ON W/O: 1296779 TASKCARD: NR-00022 ) REF: TOMX W/O 2572 N/R-00193 REPAIRED PER EMB-190 SRM 53-10-10 REPAIR 56P.
